MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2203-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this deep brain stimulation (dbs) patient underwent an explant procedure to remove the leads due to erosion in the scalp on both sides.The patient scalp was noted to be too thin to accommodate both leads on one side.The leads and lead extensions were removed due to infection in consequence of the erosion.Cultures were taken and confirmed the presence of staphylococcus.As a result of the infection, the patient was placed on antibiotics.The patient was reported to be doing well postoperatively.The device will not be returned by the facility for further analysis.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: model number/catalog number: db-2203-45 serial number: (b)(6) batch/lot number: 5003711 model/catalog description: rgyle lead 45cm sterile kit unique identifier (udi): (b)(4).Additional suspect medical device components involved in the event: model number/catalog number: db-3216-55 serial number: (b)(6) batch/lot number: 5002589 model/catalog description: argyle extension 55cm sterile kit unique identifier (udi): (b)(4).Additional suspect medical device components involved in the event: model number/catalog number: db-3216-55 serial number: (b)(6) batch/lot number: 5002596 model/catalog description: argyle extension 55cm sterile kit unique identifier (udi): (b)(4).

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25627528
Report Number3006630150-2026-04395
Device Sequence Number15726826
Product Code NHL
UDI-Device Identifier08714729966340
UDI-Public(01)08714729966340(17)270612(10)5003633
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-2203-45
Device Catalogue NumberDB-2203-45
Device Lot Number5003633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date07/03/2026
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale